# SDR DXTA200803117

- Difficulty date: June 13, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 66426938
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION THE NOSE GEAR (GREEN) DOWN LOCK LIGHT REMAINED ILLUMINATED.  REMOVED DAMAGED NLG CENTERING BUNGEE FROM NLG AND INSTALLED NEW GEAR ASSY REF CMM 32-20-01. REMOVED NLG ACTUATOR  AND INSTALLED INPSECTED NLG ACTUATOR  IAW AMM 32-30-03 INSTALLED NEW CENTERING BUNGEE. PERFORMED NLG EXTENTION REFECTION TEST IAW AMM 32-30-03.
